On Atkin-Lehner quotients of Shimura curves

Bruce W. Jordan, Ron Livné

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We study the Čerednik-Drinfeld p-adic uniformization of certain Atkin-Lehner quotients of Shimura curves over ℚ. We use it to determine over which local fields they have rational points and divisors of a given degree. Using a criterion of Poonen and Stoll, we show that the Shafarevich-Tate group of their jacobians is not of square order for infinitely many cases.

Original languageAmerican English
Pages (from-to)681-685
Number of pages5
JournalBulletin of the London Mathematical Society
Volume31
Issue number6
DOIs
StatePublished - Nov 1999

Fingerprint

Dive into the research topics of 'On Atkin-Lehner quotients of Shimura curves'. Together they form a unique fingerprint.

Cite this